# SDR AALA202201147426

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 36,023 hours, 14,828 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: 201953
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY, DOOR HANDLE FELL OFF. **SUPPLEMENTAL REPORT FOR AALA202201137426: REPLACED DOOR HANDLE PER AMM 25-40-14.** (CLOSED)
